We prove generalizations of Jensen’s integral inequality for proper convex functions defined on a finite- or infinite-dimensional convex set in a locally convex topological vector space.

Jensen's integral inequality in locally convex spaces / L. Vesely. - In: ANNALS. SERIES ON SCIENCE OF MATHEMATICS. - ISSN 2066-5997. - 9:2(2017), pp. 136-144.

Jensen's integral inequality in locally convex spaces

L. Vesely
2017

Abstract

We prove generalizations of Jensen’s integral inequality for proper convex functions defined on a finite- or infinite-dimensional convex set in a locally convex topological vector space.
Convex function; locally convex space; Jensen’s integral inequality
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
File Dimensione Formato  
Vesely_L_Jensen2.pdf

accesso aperto

Tipologia: Post-print, accepted manuscript ecc. (versione accettata dall'editore)
Dimensione 243.99 kB
Formato Adobe PDF
243.99 kB Adobe PDF Visualizza/Apri
articol2.pdf

accesso aperto

Tipologia: Publisher's version/PDF
Dimensione 245.29 kB
Formato Adobe PDF
245.29 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/604584
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? ND
social impact